Jump to content
CrazyBoards.org

Recommended Posts

My doc has taken me off divalproex sodium which was having a stabilizing effect on me. It's been about two weeks now.

 

I think I'm beginning to feel signs of hypomania. I have bought seven programming books and not read a page. I feel lke I'll read it all in one sitting which is ridiculous. Grandiose plans. No execution. That sort of thing. I am on a death metal music listening binge for days now. I don't even feel like going to work I want to sit and listen to death metal music all day. I'm rating albums and writing reviews constantly. I have an 85 hour long playlist now on winamp. I've bought external hard drive of 1 TB.

 

What's going on. Why can't I get to work. Should I re start divalproex sodium.

  • Like 1

Share this post


Link to post
Share on other sites
Posted (edited)
4 hours ago, the maze runner said:

I don't even feel like going to work I want to sit and listen to death metal music all day. I'm rating albums and writing reviews constantly. I have an 85 hour long playlist now on winamp. I've bought external hard drive of 1 TB.

What's going on. Why can't I get to work. Should I re start divalproex sodium.

Why did your pdoc take you off? I am assuming these are behaviors that are unusual to you (like not normal)...the things we do 🤪

I just realised that I have a similar thing, eek. and never connected it to hypomania, maybe I should? Thought it was procrastination / avoidance. Just 2 days ago (instead of working) I spent hours writing Amazon reviews for all of the products I've bought! (even products from 2 years ago) 😳 then I spent HOURS reading reviews for dozens of supplements and saved them to wish lists (but didn't purchase yet). Oh..and the heavy metal thing reminds me of when I was obsessed with Binaural beats (to help me study) and spent a day making YouTube playlists which I never listen to... It's like hyperfocusing obsessively on things that aren't important.

So it seems you can focus well, just not on the work that you need to get done...I'd maybe tell your pdoc if it continues.

Edited by Blahblah

Share this post


Link to post
Share on other sites

Try going back to your doctor,  it can't be safe to stop suddenly.  Depakote or Divalproex can cause slight liver issues but that's not typical. Happy Early Halloween !

By the way,  as long as you don't have metabolic issues I'd restart the medication. 

Edited by Forbidden91

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...